MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31G 6MM S/C U-100 RELION; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31G 6MM S/C U-100 RELION; PISTON SYRINGE
Model Number 328520
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.Investigation summary: samples were received and an investigation was performed.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed and one non-conformance was raised in association with this type of event for this lot.Three of the ten syringes featured their needle shields and hubs separated from the associated barrels.The hubs have become lodged inside their respective shields.There is no damage to the connectors at the distal tips of the barrels or their needle hubs.No signs of use and no other defects found.Investigation conclusion: bd was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Root cause description: based on the samples received, bd was able to confirm the customer¿s indicated failure of needle hub detaching.Rationale: corrective/preventative action (capa) has been initiated.
 
Event or Problem Description
It was reported that syringe 0.5ml 31g 6mm s/c u-100 relion needle hub separates.The following information was provided by the initial reporter: material no: 328520 batch no: 9346553.It was reported when needle hub separates, needle shield difficult to remove.Verbatim: relion consumer reported, when needle shield was removed, needle hub separated prior to injection.Stated, needle shield was hard to remove.

Brand Name
SYRINGE 0.5ML 31G 6MM S/C U-100 RELION
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11735246
Report Number1920898-2021-00475
Device Sequence Number4026616
Product Code FMF
UDI-Device Identifier00681131138369
UDI-Public00681131138369
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328520
Device Catalogue Number328520
Device Lot Number9346553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1